Keyword : minimal forbidden minor


Minimal Forbidden Minors for the Family of Graphs with Proper-Path-Width at Most Two
Atsushi TAKAHASHI Shuichi UENO Yoji KAJITANI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/12/25
Vol. E78-A  No. 12 ; pp. 1828-1839
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
proper-path-widthpath-widthminor-closed familyminimal forbidden minorVLSI layout
 Summary | Full Text:PDF